# SDR CALA2019050300690

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 107,954 hours, 16,653 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PAX SAW A FLASH ABOVE ROW 20 FOLLOWED BY SMOKE AND FUMES. REF AMM05-51-56 SMOKE INSPECTION. REMOVED CABIN CEILING PANELS AT 19-20 ABC AND 19-20 KL. CONFIRMED HEAT DAMAGE ON LEFT SIDE CEILING BETWEEN STATION 764 AND 808 REQUIRING FURTHER INVESTIGATION. PHOTOS UPLOADED TO TOCS.
